Jump to content

Search the Community

Showing results for tags 'Lamitcal'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi, I have been Remeron since April 2014 reaching a dosage between 37.50-41.25 I also have been on Lamictal since September 2014 reaching a dosage of 200mg. I began a taper of the Remeron with my psychiatrists knowlege, I think at the end of February/March? Hard to remember with my somewhat foggy brain. I am now down to 28.125-tapering at about 10% for each cut. My withdrawal has follwed a specific pattern. I make the cut, feel some nausea but okay, then after about 2-3 weeks have a crash, depression, crying, and anxiety. Then I pop through and move into a more stable period. I think I let myself stabilize for about 10 days and then make another drop. My question is about starting a slow Lamictal withdrawal at the same time. I may be overeacting but when I read about what Lamictal can do to the brain, along with other antidepressants, I want to start the taper now. I do have some professional obligations happening over the next few months but I don't want to stop my progress. I like many others I have read am very impatient about getting off these medictions. They served their purpose to help me after a long stressful period of caretaking-7 years-and then the death of my mom 2 1/2 years ago. Any thoughts or experience about taper from two drugs at the same time. Thanks. Hibari 28.125 Remeron 200mgs Lamictal
  2. Dianaberg

    Dianaberg

    Hi Hibari, it was suggested I join this group to chat with you regarding remeron and lamictal withdrawal! I went off of Remeron seven weeks ago and have been on it for six years. I've also been on the lamictal for six years. Because I'm in menopause and my mood is so bad, I was talked into putting on an estrogen patch. I believe now that it decreased my Lamictal by half. What I was thinking was Remeron withdrawal, is now I realize is Lamictal withdrawal. Very very disoriented, confused, could not put a sentence together, my eyes were not tracking, and going through serious crying issues, suicidal, and could not get out of bed because the fatigue was horrible. I also got a mini stroke from the estrogen patch so I've had it off for four weeks. So it's been four weeks where my brain is trying to figure out what is what. I've had serious brain issues in the past to do an illness so my brain is completely sensitive. I don't know if I'm on too much Lamictal now-bring that I dint gave mirtazapine to mask it-or too little- but I'm scared to ever go off or tamper with this drug again. The headaches and nausea and brain fog and disorientation and confusion and not being able to put a sentence together his mind blowing. Waking up with hot flashes and anxiety and feel hungover. Thought you'd be good to chat with!!! Thx!
×

Important Information

By using this site, you agree to our Terms of Use.